# SDR HAL9602

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: Rt Mlg/Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 516 - INFORMATION FROM LOG PAGE 149767-1.  RED NOSE AND RT MAIN UNSAFE LIGHTS AFTER GEAR RETRACTION.  RECYCLED, UNABLE TO EXTINGUISH ONE OR BOTH.  CHECKED WIRING ON RT MAIN AND NOSE GEAR.  FOUND OK.  REPLACED PROXIMITY CONTROL BOX.  RETRACTION CHECK OK.  (X)
